Berkeley problems in mathematics / P.N. de Souza, J.-N. Silva

J.H. van Lint

Research output: Contribution to journalBook reviewProfessional

2 Downloads (Pure)
Original languageEnglish
Pages (from-to)507-508
JournalNieuw Archief voor Wiskunde
Volume4/17
Publication statusPublished - 1999

Cite this

@article{efcfab2ca5c644b5b4cdea04a9c6df95,
title = "Berkeley problems in mathematics / P.N. de Souza, J.-N. Silva",
author = "{van Lint}, J.H.",
year = "1999",
language = "English",
volume = "4/17",
pages = "507--508",
journal = "Nieuw Archief voor Wiskunde",
issn = "0028-9825",

}

Berkeley problems in mathematics / P.N. de Souza, J.-N. Silva. / van Lint, J.H.

In: Nieuw Archief voor Wiskunde, Vol. 4/17, 1999, p. 507-508.

Research output: Contribution to journalBook reviewProfessional

TY - JOUR

T1 - Berkeley problems in mathematics / P.N. de Souza, J.-N. Silva

AU - van Lint, J.H.

PY - 1999

Y1 - 1999

M3 - Book review

VL - 4/17

SP - 507

EP - 508

JO - Nieuw Archief voor Wiskunde

JF - Nieuw Archief voor Wiskunde

SN - 0028-9825

ER -